# SDR SWAA2023100505761

- Difficulty date: September 29, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N8817L
- Make and model: Boeing 737-8
- Aircraft serial: 42537
- Aircraft time: 7,772 hours, 4,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC FASTENER HOLE INSPECTIONS (TTG8Q00NPPFE; STEP 8) NOTED THREE (3EA) HOLES WITH CRACK INDICATIONS AT THE FOLLOWING LOCATIONS: 1) BS 440+6; STR 22L. 2) BS 440+1; STR 23L. 3) BS 420+13; STR 22L.<[01] OVERSIZED 3 EA HOLES AT FOLLOWING LOCATIONS: 1) BS 440+6; STR 22L. 2) BS 440+1; STR 23L. 3) BS 420+13; STR 22L PER SRM 53-00-01-2R-3. NO DEFECTS NOTED;[02] EDITED MEASUREMENT PARAMETERS;[03] ADDED RII LABOR ROW;[04] ACCOMPLISHED HFEC OPEN HOLES INSPECTION PER 737 NDT MANUAL PART 6 51-00-00 P16. NO DEFECTS NOTED.;[05] SIGNED OFF THE MEASUREMENT;[06] NDT HOLES NO DEFECTS NOTED PER SRM 53-00-01-2R-3 & 737 NDT MANUAL PART 6 51-00-00 P16
